# SDR MASA2018120811582

- Difficulty date: December 8, 2018
- Submitted: December 9, 2018
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 21,357 hours, 19,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 13 L/R LOWER EXIT SIGNS INOP. REPLACED BATTERY PACK NR 3.
